MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Catalog Number FEL08060
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent graft placement procedure using fluency device.During procedure, the wire port detached from the hub when disconnecting the flush syringe.The issue was identified before deployment.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: a photo was provided which shows the proximal luer port detached from the pinwise handle.The stent delivery system sample was returned for evaluation, the stent graft was completely deployed and missing as it was reportedly placed in the patient and the proximal luer port was separated from the pinwise handle which leads to confirmed results for detachment.There were residues of adhesive in the separated area.There was no indication of manufacturing deficiencies.Based on the provided photos and the evaluation of the returned sample, the investigation is closed with confirmed results for detachment of proximal luer.The separation of the joint was considered a process related issue.Labeling review: in reviewing the relevant labeling, it was found that the instructions for use (ifu) sufficiently address the potential risks.With regards to warnings, the ifu state: "examine the packaging and endovascular system to determine if there is any damage, defects or if the sterile barrier is compromised.Do not use the device if any of these conditions are observed".Regarding preparation, the instructions for use states "attach the syringe to the luer port at the back of the endovascular system and flush the endovascular system until saline leaks from the distal tip of the catheter".E1, g3, h6 (component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing related root cause was considered; therefore, the lot history records were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: a photo was provided which shows the proximal luer port detached from the pinwise handle.The stent delivery system sample was returned for evaluation, the stent graft was completely deployed and missing as it was reportedly placed in the patient and the proximal luer port was separated from the pinwise handle which leads to confirmed results for detachment.There were residues of adhesive in the separated area.There was no indication of manufacturing deficiencies.Based on the provided photos and the evaluation of the returned sample, the investigation is closed with confirmed results for detachment of proximal luer.The separation of the joint was considered a process related issue.Labeling review: in reviewing the relevant labeling, it was found that the instructions for use (ifu) sufficiently address the potential risks.With regards to warnings, the ifu state: examine the packaging and endovascular system to determine if there is any damage, defects or if the sterile barrier is compromised.Do not use the device if any of these conditions are observed.Regarding preparation, the ifu states attach the syringe to the luer port at the back of the endovascular system and flush the endovascular system until saline leaks from the distal tip of the catheter.D4 (medical device catalog #, unique identifier (udi) #), e1, g3.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23164590
Report Number2020394-2025-01585
Device Sequence Number9555733
Product Code PFV
UDI-Device Identifier04049519008141
UDI-Public(01)04049519008141(17)270404(10)ANJR0599
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFEL08060
Device Lot NumberANJR0599
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer11/05/2025
12/09/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date11/20/2025
12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown